# SDR 99ZZZX1417

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N687HB
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 687
- Engine: Garrtt TPE3316251M
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 8968553
- Condition: Damaged
- Location: Accy Gearbox
- Part time: 4,882 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THREADS FOR FITTING OF AFT OIL SCAVENGE PUMP LINE, IN ACCESSORY/GEAR HOUSING, STRIP OUT CAUSING OIL LEAK.
